# SDR AALA20070613

- Difficulty date: April 6, 2007
- Submitted: April 18, 2007
- Operation: Air carrier
- Aircraft: N416AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49327
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Valve
- Condition: Faulty
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

YYC - NOSE GEAR WOULD NOT RETRACT AFTER TAKEOFF.  RETURNED TO YYC AND LANDED WITHOUT INCIDENT.  SERVICED NOSE GEAR STRUT WITH NITROGEN AND REPLACED VALVE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
